# SDR C2XA09IA046

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 10,643 hours, 6,091 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312805
- Condition: Leaking
- Location: Nr 1
- Part time: 10,641 hours, 6,089 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MTY - FLIGHT 4921, THE CREW REPORTED SMOKE IN THE COCKPIT WHEN THE NR 1 PACK WAS SELECTED ON.  MX PLACED THE NR 1 PACK ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT LANDED IN IAH WITHOUT INCIDENT.  MX INSPECTED THE ACFT, R&R THE NR 1 ENGINE, OPS TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
